What Happens If You Drink Eye Drops?

Answer

Drinking eye drops can cause adverse health effects. Drinking eye drops can cause diarrhea, upset stomach and general malaise. If untreated, drinking eye drops can be fatal.
2 Additional Answers
Eye drops like Vi-sine contain an active ingredient called Tetrahydrozoline HCL. When ingested at certain levels, this can cause symptoms such as a drop in body temperature, nausea, vomiting, breathing difficulties, and a drop in blood pressure. It is an unproven rumor, that placing eye drops in someones drink will cause diarrhea. Drinking eye drops is not recommended due to the possible deadly side-effects.
Provided that the eye drops have fallen from your eyes onto your mouth, you should be fine. However, they are not for consumption and you should get in touch with a poison control center right away if you start to feel sick,
Q&A Related to "What Happens If You Drink Eye Drops?"
Drinking eye drops will cause diarrhea like you've never experienced in your life. It will be like a portal to the festering pits of hell has opened in your stomach, and is blowing
http://answers.ask.com/Health/Other/what_happens_i...
you well get sick
http://wiki.answers.com/Q/What_can_eye_drops_do_to...
It will make you very sick. If swallowed, get medical help or call Poison
http://www.chacha.com/question/what-happens-if-you...
Not Medical Advice: If you drink an eye drops it would cause diarrhea, trouble breathing, vomiting, tremors, and drop in blood pressure.
http://www.kgbanswers.com/what-happens-if-you-drin...
Explore this Topic
If you drink eye drops, nothing is likely to happen right away. It may make your stomach upset, and could also give you diarrhea. Seeing a doctor is a great idea ...
Drinking eye drops will cause diarrhea like you've never experienced in your life. It will be like a portal to the festering pits of hell has opened in your stomach ...
FML eye drops contains a steroid that is used to treat inflammation in the eye area. FML may be prescribed by your GP to treat inflammation of the eyes as a result ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com